A. DALLI, and L. ZENKOUAR, and S. BRI, (2011) Theoretical analysis and optimization of circular sector microstrip antenna. International Journal of Computer Science and information Technology and security, vol. 1 N° 2, 2011, ISSN: 2249-9555, PP. 83-89.

Full text not available from this repository.
Item Type: Article
Subjects: Physique > Matériaux et Instrumentation
Divisions: Faculte des Sciences > Physique
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:18
URI: http://eprints.umi.ac.ma/id/eprint/336

Actions (login required)

View Item View Item